# SDR BAQA088156

- Difficulty date: July 21, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 1,969 hours
- System (JASC): 2400 · Electrical Power System
- Part: Master Box
- Part number: 45023501
- Part serial: 1051
- Condition: Failed
- Location: Electrical
- Part time: 1,210 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT START AIRCRAFT.  CODE (6) WHEN TESTED.  REPLACED WITH SERVICEABLE UNIT.
